And I also spit a lot like something is in my throat is that normal?
3 Aug 2010
Some of these possible side effects include, but are not limited to after taking Protonix (Pantaperazole):
* Bronchitis; * Chest pain; * Increased cough; * Sore throat (pharyngitis); * Irritation and inflammation of the nasal passages (rhinitis); * Respiratory tract infection.
Recommend that you speak to your doc/pharmacist who prescribed the med either for a remedy or to prescribe an alternate, be well & safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 18 Jan 2010
I had a doctor tell me that there were studies to the effect that Protonix could cause cancer if taken daily for long periods of time.
1 answer • 14 Jun 2010
Just got my pantoprazole pills which are made by TEVA. Any difference from the brand name protonix?
2 answers • 15 Dec 2010
... seems my Ritalin isn't effective as it was prior to the Protonix. Since Protonix reduces the acid in the stomach, is it possible I'm ...
1 answer • 9 Jul 2012
I typically fight to not have a sinus infection during seasonal changes. Some years successful some not. However after an uri this year, I developed ...
1 answer • 27 Jan 2014